MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS LATEX HYDROGEL; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS LATEX HYDROGEL; SURGEON'S GLOVES
Catalog Number 2D72LS75
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility for investigation.The device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.The sample is enroute to the manufacturing facility.Once their investigation of it is completed, a follow up report will be filed.
 
Event or Problem Description
Cases were selective coronary angiograms (sca) with percutaneous coronary interventions (pci).During the pci the stickiness of the gloves would cause the coronary wire to dislodge from the lesion resulting in the physician needing to rewire the lesion.Per customer, no adverse effects to patients other than lengthened procedure times.No additional patient or event specifics provided by customer.
 
Additional Manufacturer Narrative
The returned samples were from an unopened package.They were evaluated by donning testing, and were found to be a little tacky.Grip testing was found to be within range.The device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.The manufacturing location had been moved, but the gloves continue to be manufactured using the same mold design and product dimensions, using the same test methods, and the same product specifications/quality standard.The chlorine concentration has been increased at the chlorination process to improve grip variation.We will continue to monitor complaints for any such issues.

Brand Name
GLOVE SURGICAL PROTEXIS LATEX HYDROGEL
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key8443702
Report Number1423537-2019-00294
Device Sequence Number2765547
Product Code KGO
UDI-Device Identifier10885380024054
UDI-Public10885380024054
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Catalogue Number2D72LS75
Device Lot NumberTS18100217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;